Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Isospectral potentials on a discrete lattice. III


Author: Thomas Kappeler
Journal: Trans. Amer. Math. Soc. 314 (1989), 815-824
MSC: Primary 39A12; Secondary 35P05, 35Q20, 47B39, 58G25, 81C05
MathSciNet review: 961624
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Continuing prior work of the author, spectral problems for a discretized version of the Schrödinger equation 'Laplacian plus potential' on the torus are considered. Spectral invariants are constructed and with their help isospectral sets of certain nongeneric potentials are determined.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 39A12, 35P05, 35Q20, 47B39, 58G25, 81C05

Retrieve articles in all journals with MSC: 39A12, 35P05, 35Q20, 47B39, 58G25, 81C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1989-0961624-6
PII: S 0002-9947(1989)0961624-6
Article copyright: © Copyright 1989 American Mathematical Society